Allowing diagonalizability of sign pattern is still an open problem. In this paper, we make a carefully discussion about allowing unitary diagonalizability of two sign pattern. Some sufficient and necessary conditions of allowing unitary diagonalizability are also obtained.
 Y.L. Shao, Y. B. Gao, Sign patterns that allow diagonalizability, Linear
Algebra Appl., 359(1-3)(2003): 113-119.
 M.I. Bueno, S. Furtado, C.R. Johnson, Congruence of Hermitian matrices
by Hermitian matrices, Linear Algebra Appl, 425(1)(2007), 63-76.
 C.A. Echenbach, C.R. Johnson, Sign patterns that require repeated
eigenvalues, Linear Algebra Appl., 190 (1993): 169-179.
 R.A. Brualdi, H.J. Ryser, Combinatorial Matrix Theory, Cambridge
University Press, Cambridge, 1991.
 R.A. Horn, C.R. Johnson, Matrix Analysis, Cambridge University Press,